Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: excersize for depression/anxiety? .. LAMICTAL? adamie

Posted by JohnX2 on December 1, 2001, at 20:42:39

In reply to Re: excersize for depression/anxiety? .. LAMICTAL? Cindylou, posted by adamie on November 29, 2001, at 13:11:46


Adamie,

Good luck finding a better doctor. It just sounds
like you are not getting the right treatment.
I know how frustrating it is to be dealing with
depression and then the anxiety of having to
"debate" with your doctor about meds. Ugh.
I really hope your next doctor is open minded.
Don't be afraid to doctor shop.

Good luck,
john

>
> i haven't been able to talk about the lamictal. the doc is unwilling to listen to my ideas. I was precribed zoloft 25mg and .5 mg risperdal. zoloft raised to 5mg in 5 days.
>
> i am giving up on excersize. this week of excersize has been hell for me. if it's helped then it seems hardly at all. i have felt quite suicidal this week. also i am taking ativan .5mg a few times a day.
>
> hopefully the zoloft wont make me worse like the others.
>
> i will be sent to a special clinic soon. maybe i will get some help there.
>
> > Hi adamie,
> > I'll get to the exercise part, but first wanted to just check in with you ... I remember you were going to talk with your doc about Lamictal ... were you ever able to do so? I remember that you and I have very similar symptoms and similar reactions to meds. I am finally doing better, with a combo of Lamictal plus a low dose of Serzone. It isn't easy titrating up on the Lamictal .. it seems to bring on a lot of anxiety and agitation when I titrate up to the next level, but then it gets better. Klonapin helps the agitation, and this Serzone really helps it without making me too fatigued (but I am on a very low dose -- 75 mg right now.)
> >
> > Anyway, as far as exercise goes, I find that it definitely helps with depression and anxiety, but only temporarily -- like for a few hours or so after I exercise. I used to exercise like a fanatic in the past, and still had severe depression. Now I just don't have the time or energy to exercise, but when I do, I feel better for a good part of the day. It doesn't last though.
> >
> > Hope you're doing well. Keep me posted ... I've been thinking of you.
> > -cindy
> > > hi. I started excersizing on sunday. about 30 minutes a day at the gym. this was also the time i stopped my moclobemide which I felt was making the depression quite worse and also extremely tired. stopping meds I had more energy and i felt slightly better. I did excersize at 5pm each day starting on that sunday. I felt that perhaps it helped a tiny bit for the evening. so i kept doing it. then it felt like it wasn't helping. could the excersize improvement be gradual?
> > >
> > > over time does excersize help depression more and more? I started adrafinil on tuesday evening. wednesday was the last day i excersized because i just felt no motivation for it. it seemed on wednesday i felt quite better. but very very hard to sleep and much anxiety regarding my fiance. then thursday I felt the best I have felt in 1 and a half months. I actually felt I could have a livable life. My thinking ability was greatly improved. I was always thinking about things, including worrying about things. But the depression in general just felt quite better. I had enough motivation to do some things, and some energy. I assume many of these effects were maybe from adrafinil. but maybe mostly from the excersize?
> > >
> > > then on friday I was starting to feel MUCH worse. mind torture returning. on thursday it was extremely hard to sleep due to anxiety. only 4 hours of sleep. adrafinil maybe helped but also created anxiety. perhaps the lack of sleep caused me to feel so much worse.
> > >
> > > maybe it was because i wasn't excersizing anymore? just how much does excersize help? sometimes it is hard to force myself to do it. but i guess i will try to do it maybe every day.
> > >
> > > also i feel i should give adrafinil another try. it just makes it EXTREMELY hard to sleep. if it wasn't for that then maybe it could be a good med for me. i wasn't going to take the med today but i ended up taking half a pill compared to a full pill tonight at 8:20pm. tomorrow unless i change my mind I will take it at 2pm.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[85779]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:85059
URL: http://www.dr-bob.org/babble/20011123/msgs/85779.html